# SDR CALA2024022700551

- Difficulty date: February 9, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 68,330 hours, 30,448 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: D5453005220100
- Condition: Damaged
- Location: Lh Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PYLON IB SAIL TAIL PNL, HAS HEAT DAMAGE.
